Blurry/distorted vision then bad headache? Should I just use migraine meds?

Not necessarily. Although these symptoms are consistent with migraine with aura, they can be caused by a lot of other, more serious things. It is really best to see a doctor to have any new onset headaches evaluated before just assuming they are "migraine.".
Common migraine. When you get the blurred vision that is followed by the "sick headaches" you should take your prescribed migrain medication. Most are oral or taken under the toungue but take time to take effect. Promptly taking your medication can not only lessen the duration and the intensity, but can also prevent the rare complications for some migrainers. If these meds are inneffective certainly, see your doc.

Related Questions

Bad Headache even with migraine meds stiff neck and nausea on and off, side weak and cramping and dizziness, should I go to the er or Dr

NOT ER. Call doctor and get therapeutic intervention. ER is bright, noisy, crowded, expensive and you have long waits, sort of bad place for someone with a severe headache. Read more...
Go to ER. If you have a history of migraines and your normal migraine meds are not managing this I actually would recommend the ER. This may be something else that may need further imaging. . Read more...